papers

 

Refereed articles (math)

1. Representations of parabolic subgroups of the symplectic group, Ukr. Math. J.,    42 (1990), 483-488

2. Generic representations of parabolic subgroups. Case I - SO(2n,C
),   Comm.  Alg.   23 (1995), 1369-1402

3. Generic representations of parabolic subgroups. Case II - SO(2n+1,C
),  Comm. Alg. 24 (1996), 259-288

4. Tensor products of singular representations and an extension of the theta-correspondence (with S. Sahi) ,  Selecta Math. 4 (1998), 11-29

5. Explicit Hilbert spaces for certain unipotent representations II  (with S. Sahi), Invent. Math. 138 (1999), 203-224

6. Deformation quantization and invariant  distributions (with M. Andler, S. Sahi),  C. R. Acad. Sc. Paris 330 (2000), 115-120

7. Kontsevich quantization and invariant distributions on Lie groups (with M. Andler, S. Sahi), Ann. Sci. Ecole Norm. Sup. , 35 (2002), 371-390

8. Direct limits of low-rank representations of classical groups, Comm. Alg., 30 (2002), 6011-6022

9. Explicit Hilbert spaces for certain unipotent representations III (with S. Sahi)J. Func. Anal. 201 (2003), 430-456 

10. Index of parabolic and seaweed subalgebras of  so(n), Lin. Alg. Appl. 374 (2003), 127-142

11. Tensor square of the minimal representation of O(p,q), Can. Math. Bull. 50 (2007), ....-....

 

 

Other stuff

12.  Assimilation of a modifier by the circulating liquid metal (with Y. Sokoliuk, Y. Lenda), Processy Litya (Metallurgical Processes), 4 (1991), 1-8

13.  Proof of harder theorems by axiom reduction (with G. Sutcliffe), Proceedings of the 16th International FLAIRS Conference, 2003